Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Patiki eye rash on shin. Treatment?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1390 Questions
my friend has patiki eye rash on the inside of her shins about 5" in length starting at her ankles...what causes this rash and what should she do for it?
Posted Thu, 12 Apr 2012 in Skin Rash
Answered by Dr. Sudarshan 4 hours later

Thanks for the query.

You describing a rash on legs of your female friend who is of 70 years on antihypertensive medication.

Is she receiving any other medication apart from those mentioned above.(especially aspirin)

Does the rash blanch on pressure?
Is the rash itchy?symptomatic?

My suggestion would be to visit your physician or dermatologist who can ascertain the cause and treatment of rash .

Meanwhile she can take symptomatic treatment like antihistaminics and apply cool soothing lotion like calamine.

Anticipating your response.

Above answer was peer-reviewed by
Follow-up: Patiki eye rash on shin. Treatment? 7 hours later
To answer your questions, she does take an 81mg aspirin 4 times a week...the rash does not itch nor blanch with pressure nor does it appear to be symptomatic...she still wants to know what caused this sudden rash!
Answered by Dr. Sudarshan 23 hours later
The rash appears to be purpuric in nature as per the description provided by you.
This kind of rash could be caused by No of causes like bleeding disorders, low platelet count, infections ,autoimmune conditions ,drugs and also due to aging process.

In your case rash could be due to age or due to Aspirin intake.

I suggest you visit your physician who will order some blood tests like complete blood count , platelet count , Bleeeding and clotting time, APTT,PT, to acertain the cause of rash.

Till then you can start vitamin C and calcium supplements as prophylaxis to avoid further episodes.

Hope this answers.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor